A long-term follow-up study of cinnarizine- and flunarizine-induced parkinsonism
Version of Record online: 4 NOV 2004
Copyright © 1997 Movement Disorder Society
Volume 12, Issue 1, pages 107–110, January 1997
How to Cite
Negrotti, A. and Calzetti, S. (1997), A long-term follow-up study of cinnarizine- and flunarizine-induced parkinsonism. Mov. Disord., 12: 107–110. doi: 10.1002/mds.870120119
- Issue online: 4 NOV 2004
- Version of Record online: 4 NOV 2004
- Manuscript Revised: 13 MAR 1996
- Manuscript Accepted: 12 MAR 1996
- Manuscript Received: 3 JAN 1995
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.